# SDR HALA2020092100185

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 21,252 hours, 3,289 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 43732590001
- Condition: Vibration
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

ENG NR 2 VIB INDICATORS AMBER (X) LOG-PAGE UPDATED AT 18SEP20 2344 UTC.  WHILE PERFORMING TSM 73-25-81-810-916-A, REMOVED AND REPLACED NR 2 ENGINE REMOTE CHARGE CONVERTER, PER AMM 77-32-13--400-802-A.  OPS CHECK OF INDICATION FAILED.  REQUIRES FURTHER TROUBLESHOOTING AS 1649860 9/18/20.  REINSTALLED ORIGINAL RCC, PER AMM 77-32-13.  REMOVED AND REPLACED NR 2 EIVMU, PER AMM 73-25-34.  NR 2 ENG VIB INDICATION NORMAL, OK FOR SVC.  UNIT, ENGINE, I OFF 43-7325-9-0001 04578 ON 43-7325-9-0001 04272 LOG-PAGE UPDATED AT 18SEP20 2344 UTC.
